# SDR YENA2023101701252

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CLEAT LOCATED FR65 BTW STG 43R TO STG 43L INTERNAL STRUCTURE AFT CARGO COMPARTMENT; REF AEROMAN WO 2023 278/1 NR 2023-563483 REMOVED AND REPLACED CLEAT LOCATED FR65 BTW STR43R TO STR43L IAW A320 SRM 51-72-11 DWG 53480054 FORM MX220 COMPLETED.
